Nonrepresentable relation algebras from groups

Review of Symbolic Logic:1-21 (forthcoming)

A series of nonrepresentable relation algebras is constructed from groups. We use them to prove that there are continuum many subvarieties between the variety of representable relation algebras and the variety of coset relation algebras. We present our main construction in terms of polygroupoids.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/s1755020319000224
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 43,049
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Nonrepresentable Sequential Algebras.P. Jipsen & R. Maddux - 1997 - Logic Journal of the IGPL 5 (4):565-574.
Finite, Integral, and Finite-Dimensional Relation Algebras: A Brief History.R. Roger Maddux - 2004 - Annals of Pure and Applied Logic 127 (1-3):117-130.
Finite, Integral, and Finite-Dimensional Relation Algebras: A Brief History.Roger D. Maddux - 2004 - Annals of Pure and Applied Logic 127 (1-3):117-130.
Binary Relations and Permutation Groups.Hajnal Andréka & Ivo Düntsch - 1995 - Mathematical Logic Quarterly 41 (2):197-216.
Groups and Algebras of Binary Relations.Steven Givant & Hajnal Andréka - 2002 - Bulletin of Symbolic Logic 8 (1):38-64.
An Equational Axiomatization of Dynamic Negation and Relational Composition.Marco Hollenberg - 1997 - Journal of Logic, Language and Information 6 (4):381-401.
Representations for Small Relation Algebras.Hajnal Andréka & Roger D. Maddux - 1994 - Notre Dame Journal of Formal Logic 35 (4):550-562.
Łukasiewicz-Moisil Relation Algebras.Andrei Popescu - 2005 - Studia Logica 81 (2):167-189.


Added to PP index

Total views
3 ( #1,170,232 of 2,260,175 )

Recent downloads (6 months)
3 ( #493,552 of 2,260,175 )

How can I increase my downloads?


My notes

Sign in to use this feature